Repositorio de producción científica de la Universidad de Sevilla

Multiplicative sequences for universal sequences of mappings

Opened Access Multiplicative sequences for universal sequences of mappings
Estadísticas
Icon
Exportar a
Autor: Bernal González, Luis
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2001
Publicado en: Mathematica Pannonica, 12 (2), 167-175.
Tipo de documento: Artículo
Resumen: In this paper we study the universality of (cnTn) where (cn) is a scalar sequence and (Tn) is a universal sequence such that Tn is valued in a topological vector space. We also show that if T is a hypercyclic operator on a Baire metrizable complex locally convex space then there exists a residual subset in the unit circle such that T is also hypercyclic for all in such a subset.
Cita: Bernal González, L. (2001). Multiplicative sequences for universal sequences of mapping. Mathematica Pannonica, 12 (2), 167-175.
Tamaño: 510.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41792

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones